Ordinary differential equations, transport theory and Sobolev spaces.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 511-548
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1989__98_1_143741,
author = {R.J. DiPerna and P.L. Lions},
title = {Ordinary differential equations, transport theory and {Sobolev} spaces.},
journal = {Inventiones mathematicae},
pages = {511--548},
year = {1989},
volume = {98},
number = {1},
zbl = {0696.34049},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143741/}
}
R.J. DiPerna; P.L. Lions. Ordinary differential equations, transport theory and Sobolev spaces.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 511-548. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143741/